# SDR DXTA2021081847170

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6103
- Aircraft time: 3,401 hours, 1,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR CANNOT BE OPENED.  HANDLE CAN ONLY BE TURNED PARTIALLY.  ATTEMPTED TO OPEN MED FROM EXTERIOR HANDLE NO ACCESS PERFORMED GVI OF AVAILABLE AREAS THROUGH VENT DOOR. NO DISCREPANCIES NOTED. GAINED ACCESS TO AIRCRAFT THROUGH BAGGAGE DOOR, ATTEMPTED TO OPEN DOOR FROM INTERNAL HANDLE. NO SUCCESS.   PERFORMED GVI OF ALL DOOR LATCH/CAUTCH MECHANISM AND FOUND UPPER AFT ROLLER BEING IMPEEDED IN ITS COMPLETE TRAVEL BY LEATHER WRAPPED CLOSEOUT PANEL.  REMOVED PANEL AND DOOR OPENED SUCCESSFULLY. REAPPLIED VELCRO TO PANEL ASSY AND REINSTALLED PANEL ASSY IN PROPER LOCATION AND PERFORMED SEVERAL OPS CHECKS OF THE DOOR IAW CL650 AMM 52-10-00 NO FURTHER DEFECTS NOTED.
